Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 5392172, 9 pages
https://doi.org/10.1155/2017/5392172
Research Article

A Conservation Difference Scheme of Generalized Boussinesq Equation

School of Mathematics and Physics, Bohai University, Jinzhou, Liaoning Province 121013, China

Correspondence should be addressed to Xiaoli Jiang

Received 26 February 2017; Revised 13 June 2017; Accepted 18 June 2017; Published 6 September 2017

Academic Editor: Pilar R. Gordoa

Copyright © 2017 Xiaoli Jiang and Xiaofeng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoli Jiang and Xiaofeng Wang, “A Conservation Difference Scheme of Generalized Boussinesq Equation,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 5392172, 9 pages, 2017. doi:10.1155/2017/5392172